Volume 22, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Towers of regular self-covers and linear endomorphisms of tori

Wouter van Limbeek

Geometry & Topology 22 (2018) 2427–2464
Bibliography
1 C. Baumgartner, Kohomologie freier p–Torus-Operationen, Fak. f. Math. (1990)
2 A Beauville, Endomorphisms of hypersurfaces and other manifolds, Internat. Math. Res. Notices (2001) 53 MR1809497
3 I Belegradek, On co-Hopfian nilpotent groups, Bull. London Math. Soc. 35 (2003) 805 MR2000027
4 I Biswas, On abelian principal bundles, Arch. Math. (Basel) 88 (2007) 164 MR2299039
5 A Blanchard, Sur les variétés analytiques complexes, Ann. Sci. Ecole Norm. Sup. 73 (1956) 157 MR0087184
6 W M Boothby, S Kobayashi, H C Wang, A note on mappings and automorphisms of almost complex manifolds, Ann. of Math. 77 (1963) 329 MR0146764
7 G Carlsson, On the homology of finite free (2)n–complexes, Invent. Math. 74 (1983) 139 MR722729
8 F T Farrell, A Gogolev, Examples of expanding endomorphisms on fake tori, J. Topol. 7 (2014) 805 MR3252964
9 F T Farrell, W C Hsiang, The topological-Euclidean space form problem, Invent. Math. 45 (1978) 181 MR0482771
10 F T Farrell, L E Jones, Examples of expanding endomorphisms on exotic tori, Invent. Math. 45 (1978) 175 MR0474416
11 J Franks, Anosov diffeomorphisms, from: "Global analysis" (editors S S Chern, S Smale), Proc. Sympos. Pure Math. XIV, Amer. Math. Soc. (1970) 61 MR0271990
12 M H Freedman, The disk theorem for four-dimensional manifolds, from: "Proceedings of the International Congress of Mathematicians" (editors Z Ciesielski, C Olech), PWN (1984) 647 MR804721
13 A Fujiki, On automorphism groups of compact Kähler manifolds, Invent. Math. 44 (1978) 225 MR0481142
14 Y Fujimoto, Endomorphisms of smooth projective 3–folds with non-negative Kodaira dimension, Publ. Res. Inst. Math. Sci. 38 (2002) 33 MR1873169
15 Y Fujimoto, N Nakayama, Endomorphisms of smooth projective 3–folds with nonnegative Kodaira dimension, II, J. Math. Kyoto Univ. 47 (2007) 79 MR2359102
16 M Gromov, Groups of polynomial growth and expanding maps, Inst. Hautes Études Sci. Publ. Math. 53 (1981) 53 MR623534
17 A Höring, T Peternell, Non-algebraic compact Kähler threefolds admitting endomorphisms, Sci. China Math. 54 (2011) 1635 MR2824964
18 O H Kegel, B A F Wehrfritz, Strong finiteness conditions in locally finite groups, Math. Z. 117 (1970) 309 MR0306330
19 O H Kegel, B A F Wehrfritz, Locally finite groups, 3, North-Holland (1973) MR0470081
20 B Kleiner, J Lott, Notes on Perelman’s papers, Geom. Topol. 12 (2008) 2587 MR2460872
21 M Kreck, W Lück, Topological rigidity for non-aspherical manifolds, Pure Appl. Math. Q. 5 (2009) 873 MR2532709
22 D I Lieberman, Compactness of the Chow scheme : applications to automorphisms and deformations of Kähler manifolds, from: "Fonctions de plusieurs variables complexes, III" (editor F Norguet), Lecture Notes in Math. 670, Springer (1978) 140 MR521918
23 D Montgomery, Topological groups of differentiable transformations, Ann. of Math. 46 (1945) 382 MR0013162
24 J W Morgan, F T H Fong, Ricci flow and geometrization of 3–manifolds, 53, Amer. Math. Soc. (2010) MR2597148
25 J Morgan, G Tian, The geometrization conjecture, 5, Amer. Math. Soc. (2014) MR3186136
26 N Nakayama, D Q Zhang, Building blocks of étale endomorphisms of complex projective manifolds, Proc. Lond. Math. Soc. 99 (2009) 725 MR2551469
27 V Nekrashevych, G Pete, Scale-invariant groups, Groups Geom. Dyn. 5 (2011) 139 MR2763782
28 A J Ol’šanskiĭ, An infinite group with subgroups of prime orders, Izv. Akad. Nauk SSSR Ser. Mat. 44 (1980) 309 MR571100
29 G Perelman, The entropy formula for the Ricci flow and its geometric applications, preprint (2002) arXiv:math.DG/0211159
30 G Perelman, Ricci flow with surgery on three-manifolds, preprint (2003) arXiv:math.DG/0303109
31 G Perelman, Finite extinction time for the solutions to the Ricci flow on certain three-manifolds, preprint (2003) arXiv:math.DG/0307245
32 M S Raghunathan, Discrete subgroups of Lie groups, 68, Springer (1972) MR0507234
33 D J S Robinson, A course in the theory of groups, 80, Springer (1996) MR1357169
34 M Shub, Expanding maps, from: "Global analysis" (editors S S Chern, S Smale), Proc. Sympos. Pure Math. XIV, Amer. Math. Soc. (1970) 273 MR0266251
35 V P Šunkov, Locally finite groups with a minimality condition for abelian subgroups, Algebra i Logika 9 (1970) 579 MR0283063
36 S Wang, Non-zero degree maps between 3–manifolds, from: "Proceedings of the International Congress of Mathematicians" (editor L Tatsien), Higher Ed. Press (2002) 457 MR1957056
37 J H C Whitehead, Combinatorial homotopy, I, Bull. Amer. Math. Soc. 55 (1949) 213 MR0030759
38 M Wüstner, On closed abelian subgroups of real Lie groups, J. Lie Theory 7 (1997) 279 MR1473170
39 F Yu, S Wang, Covering degrees are determined by graph manifolds involved, Comment. Math. Helv. 74 (1999) 238 MR1691948